MAUDE Adverse Event Report: STATSURE DIAGNOSTIC SYSTEMS QUANTISAL; QUANTISAL ORAL FLUID COLLECTION DEVICE 25 PK

STATSURE DIAGNOSTIC SYSTEMS QUANTISAL; QUANTISAL ORAL FLUID COLLECTION DEVICE 25 PK
Model Number QS-0025
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 11/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although this incident occurred in (b)(6), under mir.Immunalysis assessed it as mdr reportable as the same sku (qs-0025) is marketed in the us.Investigation is ongoing and follow up report will be submitted.
 
Event or Problem Description
It was reported on 18-nov-2020, that a patient underwent workplace drug testing on (b)(6) 2020, with a quantisal¿ oral fluid collection device (part # qs-0025, lot #unknown) and suffered an allergic reaction.Initially, the event was assessed as non-reportable, as their was no mention of medical intervention.Additional information was received on 23-nov-2020 (awareness date), indicating the donor's allergic reaction required contact with their dermatologist and involved the donor experiencing a swollen eyelid, rosacea of the eyes, and complete numbness in the area between the upper lip and nose.Donor contact with their dermatologist was made the day after the incident, on (b)(6) 2020.Donor mentioned suspicion of quantisal as the cause of the allergic reaction.However, donor mentioned that they are allergic to many things.The donor's symptoms subsided and eventually disappeared.Donor fully recovered and no additional medical intervention was required.In an abundance of caution, it was decided to report this incident as an mdr.

Brand Name
QUANTISAL
Common Device Name
QUANTISAL ORAL FLUID COLLECTION DEVICE 25 PK
Manufacturer (Section D)
STATSURE DIAGNOSTIC SYSTEMS
1337 east 9 street
brooklyn NY 11230
MDR Report Key11050997
Report Number3008264082-2020-00001
Device Sequence Number19577002
Product Code PJD
UDI-Device Identifier00840937112151
UDI-Public00840937112151
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K200801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberQS-0025
Device Catalogue NumberQS-0025
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2020
Initial Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;